MathSciNet Relay Station
MathSciNet bibliographic data
MR1387868 11G30 (11A15)
Grant, David A proof of quintic reciprocity using the arithmetic of $y^2=x^5+1/4$. Acta Arith. 75 (1996), no. 4, 321–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement